# SDR 97ZZZX2786

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-22
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 400929
- Condition: Cracked
- Location: Rt Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT FLAP BELLCRANK CRACKED.  REF:  PIPER SB 109.
